# SDR DALA2021060203024

- Difficulty date: May 30, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 62,458 hours, 20,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:605. CORRECTIVE ACTION: RE-INSTALLED EMERGENCY EXIT SIGN COVER PER B757 AMM 33-51. (1824072)
